I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 3, PAGES 791-800
A. B. Vasilieva
V. A. Anikeeva
View as HTML View as gif image View as LaTeX source
A definite system of two second order singularly perturbed equations with the same small parameter is considered. The requirements providing the existence of a contrast structure with steps in both components are formulated and its asymptotic behavior is designed. At the end we give the numerical solution of more general form singular system, which demonstrates the existence of the indicated type contrast structure.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 11, 1999